# SDR FDEA201303050499

- Difficulty date: March 5, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1043
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE BS 1701 FRAME HAS CORROSION STR 2R & 3R.  REMOVED CORROSION IAW SRM 51-10-03.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II SECTION A-A.  R & R UPPER FRAME IAW SRM 51-40-02 AND DWG 146N1043.  MAJOR REPAIR.
